# SDR BAQA091854

- Difficulty date: December 29, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,638 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Control Unit
- Part number: 1179203103
- Part serial: 0172
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 94 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL UNIT POPPING BREAKER, LIGHTS INTERMITTENT.  PART REPLACED WITH SERVICEABLE UNIT.  01/08/2004
